# SDR DL73S953299

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Condition: Inop
- Location: Lt Cockpit
- Component: 7725005005
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT ADI INOP WITH ALT FLAG, ROLL LIGHT ILLUMINATED.  TEST SWITCH RESULTED IN INDICATOR SPINNING AT HIGH SPEED IN ROLL DIRECTION, AUX GYRO NO HELP.  AIR TURNBACK TO ATL AT 1420.  C/A REPLACED CAPT ADI, FUNCTIONS NORMAL.
